[Severe hypercalcemia revealing sarcoidosis precipitated by etanercept].
Аннотация
INTRODUCTION
The principal secondary effects of anti-TNF alpha therapy are now well understood, particularly the risk of opportunistic infections. Other paradoxical effects have been described much more occasionally such as the developement of sarcoid-like granulomatous reactions.
CASE REPORT: We report here the case of a woman of 39 years treated for severe rheumatoid arthritis for five years with etanercept. She was admitted to hospital as an emergency with vomiting and diffuse abdominal pain. Investigations revealed severe hypercalcaemia and acute renal failure. After correction of the metabolic disturbances with rehydration and biphosphonates, CT scanning of the abdomen, pelvis and thorax showed bilateral interstitial infiltration and splenomegaly. The diagnosis of sarcoidosis was confirmed by endoscopic bronchial biopsies. Progress was satisfactory following withdrawal of the etanercept and corticosteroid therapy in reducing dosage.
CONCLUSION
The risk of induced sarcoidosis should be understood in patients receiving anti-TNF therapy and should be considered in cases of hypercalcaemia and/or splenomegaly.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.